# SDR CA970210009

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31021069
- Condition: Loose
- Location: Vane Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER GROUND RUN, THE PROPELLERS WERE PULLED THROUGH BY HAND TO AID COOLING.  AN UNUSUAL NOISE WAS HEARD ON NR 2 ENGINE.  ENGINE TORN DOWN AND THE RIVETS IN THE 2ND TURBINE WHEEL WERE FOUND LOOSE ALLOWING THEM TO TOUCH THE 3RD STATOR. NO DAMAGE WAS SUSTAINED BY STATOR, BUT THE 2ND STAGE TURBINE WHEEL HAD TO BE REPLACED.  PART TC:  3,143.
